Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Low iron levels since teen, normalizes with iron supplements, lately have nausea, dizziness, blurred vision. Cause of concern?

hi i am a 26 yr old female 5 4 and weight 124lbs. i suffer from an ongoing low iron since my teen years. i would take iron supplements i blood goes back to normal and in no time and back to having low iron again. Lately i would randomly feel nausea dizziness and blurred vision followed by vomitting. i dont know whats going on with me. should i be concern abou this? plz help
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

hi ,
thanks for query,

Iron deficiency anemia is the most common form of anemia.
You get iron deficiency anemia when your body's iron stores run low.

Iron loss can be due to bleeding. Common causes of bleeding are

Heavy, long, or frequent menstrual periods

The use of aspirin, ibuprofen, or arthritis medicines for a long time, which can cause gastrointestinal bleeding

Peptic ulcer disease

or due to reduced intake or faulty absorption
strict vegetarian

You may have no symptoms if the anemia is mild.

Most of the time, symptoms are mild at first and develop slowly. Symptoms may include:

Feeling weak or tired


Problems concentrating or thinking


Shortness of breath

Taking iron supplementsand eating iron-rich foods are important parts of treating iron deficiency anemia. But it is very important to find out the cause of iron deficiency, which needs to be corrected first.

Iron-rich foods include:
Dried lentils, peas, and beans
Chicken and turkey
Eggs (yolk)
Meats (liver is the highest source)
Peanut butter
Whole-grain bread
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor